# SDR CA031113006

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,665 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007710
- Condition: Broken
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT EXPERIENCED A SLOW SLUGGISH START.  ON INVESTIGATION HE FOUND FUEL ON THE DECK AND DOWN THE LT SIDE OF THE ENGINE.  HE FOUND THE LT START INJECTOR FUEL SUPPLY LINE CRACKED NEAR THE FLARE AT THE POINT WHERE IT IS ATTACHED TO THE INJECTOR. THE LINE WAS REPLACED.
